# SDR VNAA202004209992

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15354
- Aircraft time: 12,732 hours, 11,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 60031907225
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP FIXED STAIR PANEL IS CRACKED ON FWD END AND AFT END.  COMPLIED WITH REPAIR IAW CRJ 900 SRM 52-11-04-201-006-A01 FOR REPAIR TO PAX DOOR STAIR TOP PANEL.
